Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On certain small representations of indefinite orthogonal groups
HTML articles powered by AMS MathViewer

by Chen-bo Zhu and Jing-Song Huang PDF
Represent. Theory 1 (1997), 190-206 Request permission


For any $n\in \mathbb {N}$ such that $2n\leq \min (p,q)$, we construct a representation $\pi _{n}$ of $O(p,q)$ with $p+q$ even as the kernel of a commuting set of $\frac {n(n+1)}{2}$ number of $O(p,q)$-invariant differential operators in the space of $C^{\infty }$ functions on an isotropic cone with a distinguished $GL_{n}(\mathbb {R})$-homogeneity degree. By identifying $\pi _{n}$ with a certain representation constructed via the formalism of the theta correspondence, we show (except when $p=q=2n$) that the space of $K$-finite vectors of $\pi _{n}$ is the $(\mathfrak {g},K)$-module of an irreducible unitary representation of $O(p,q)$ with Gelfand-Kirillov dimension $n(p+q-2n-1)$. Our construction generalizes the work of Binegar and Zierau (Unitarization of a singular representation of $SO_{e}(p,q)$, Commun. Math. Phys. 138 (1991), 245โ€“258) for $n=1$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E45, 22E46
  • Retrieve articles in all journals with MSC (1991): 22E45, 22E46
Additional Information
  • Chen-bo Zhu
  • Affiliation: Department of Mathematics, National University of Singapore, Kent Ridge, Singapore 119260
  • MR Author ID: 305157
  • ORCID: 0000-0003-3819-1458
  • Email:
  • Jing-Song Huang
  • Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Hong Kong
  • MR Author ID: 304754
  • Email:
  • Received by editor(s): September 4, 1996
  • Received by editor(s) in revised form: January 9, 1997
  • Published electronically: July 17, 1997
  • © Copyright 1997 American Mathematical Society
  • Journal: Represent. Theory 1 (1997), 190-206
  • MSC (1991): Primary 22E45, 22E46
  • DOI:
  • MathSciNet review: 1457244